# SDR EVCA202208290001

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N104AE
- Make and model: Bell 407
- Aircraft serial: 54733
- Aircraft time: 2,788 hours, 6,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: ES611421
- Condition: Odor
- Location: Aft Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL/BURNING SMELL COMING FROM THE AIR CONDITIONER VENT.
